# SDR SWAA2021050357873

- Difficulty date: March 21, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APROX AT RT WING / REPAIRED RH FRONT SPAR WEB AT IFSS 120.00 AT FUEL BOOST PUMP IAW EA # 21-157-01108 REV IR EA # 57- 0149-21 REV 0 AND EA # 57-0149-21 PART 1
